Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Applied hair dye, black pigmentation on face, neck. Tried peels, microdermabrasion. Cure?

I had applied v care hair dye on my hair and within few days my entire face and neck became black and badly pigmented it is 4 months now and I have tried several treatments like peels, micrdermabrasion but the results are very slow still my face is looking very bad I feel very upset please give me some tips that will bring my face back to normal colour Iam 45 years
Asked On : Thu, 1 Nov 2012
Answers:  1 Views:  198
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Hi, you seem to have developed contact dermatitis with your hair dye which later on healed with post inflammatory condition. To treat the same, i hope you discontinued using that particular dye. Secondly use a good sunscreen along with oral antioxidant and vitamin c tablets. Also prime your skin with good depigmenting agents like glycolic acid cream or triple combination(hydroquinone, tretinoin, steroid) creams. Peels like glycolic acid or trichloroacetic acid can be used to lighten the pigmentation. As you have already taken peels with not much effect, is essential to know what was the concentration of peels used. You can also go with mesotherapy sessions with vitamin c and glutathione along with peels to lighten your pigmentation. Lastly if nothing works, discuss the option of q switched nd yag lasers with your doctor as they yield good results in stubborn pigmentation. Take care.
Answered: Fri, 2 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor